# SDR HALA2009110400503

- Difficulty date: November 4, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 89,434 hours, 17,040 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 34610202100
- Part serial: 126036
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - F/O'S MCDU WENT BLANK AFTER ENGINE SHUTDOWN. REPEAT WRITE UP.  REPLACED F/O'S MCDU IAW AMM 34-61-02.
